MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS; WASHER, BOLT, NUT
Model Number KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 31-dec-2025, it was reported by an arthrex employee via (b)(4) that (qty.2) of an ar-8926ss knotless t-rope experienced a malfunction.When the doctor pulled the sutures one by one to close the syndesmosis, the tightrope sutures broke; another tightrope was provided to perform the repair, and when the sutures were pulled again, they broke.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
KNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24079282
Report Number1220246-2026-00218
Device Sequence Number5878962
Product Code HTN
UDI-Device Identifier00888867049079
UDI-Public(01)00888867049079(11)250201(17)300131(10)32758
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS T-ROPE SYN-DESMOSIS REPR KIT,SS
Device Catalogue NumberAR-8926SS
Device Lot Number32758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown